# SDR A6WA201442181

- Difficulty date: November 17, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 27,737 hours, 26,565 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IN FLIGHT RECEIVED RT WING ANTI-ICE CAUTION MSG IN STBY MODE.  14TH ISO WAS INTERMITTENT, OPEN & CLOSED.  PICKING UP ICE ON RT WING WHILE RT WING ANTI-ICE MSG WAS OUT, WING SHOULD BE HEATING & WING & COWL ADVISORY MSG'S WERE ON NORMAL MODE IS ON MEL.  EMER DECLARED.  R & R RT PRESS SWITCH IAW AMM 30-12-00.  OPERATIONS CHECK OF NORM MODE IS GOOD.  PLACARDED & PLACED ON MEL.  SN OFF 3018 & SN ON 4785.
